MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN CRT-D; IMPLANTABLE DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN CRT-D; IMPLANTABLE DEFIBRILLATOR
Model Number G154
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a retrospective review of device data it was identified that this cardiac resynchronization therapy defibrillator (crt-d) exhibited episodes of inappropriate shocks due to noise and oversensing.No other information was provided.This device was a year after implant.No further adverse patient effects were reported.

Brand Name
DYNAGEN CRT-D
Common Device Name
IMPLANTABLE DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20487885
Report Number2124215-2024-65481
Device Sequence Number3553454
Product Code NIK
UDI-Device Identifier00802526534652
UDI-Public00802526534652
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/05/2022
Device Model NumberG154
Device Catalogue NumberG154
Device Lot Number105178
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/18/2024
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexMale